# SDR CALA2015011900056

- Difficulty date: January 17, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 68,406 hours, 17,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3131
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH GAUGES ON FUSE SKIN BETWEEN STATION 1320 & 1340, BETWEEN STRINGER 8L & 9L. ACCOMPLISHED INTERIOR REPAIR FOR THE DAMAGED SKIN IAW ECRA NR 53 30-05017.  ACCOMPLISH INSPECTION BEFORE THE ACCUMULATION OF 67.000 TOTAL ACFT FLIGHT CYCLES.  PERFORM INSPECTION IAW PART 2 OF ECRA 5330-05017.  REF LOG PAGE 7996875 FOR DIP.
